Alert archive / Michigan / Beach Hazards Statements in 2022

Beach Hazards Statement 31, NWS Grand Rapids, MI

September 25, 20226 counties in Michigan

NWS Grand Rapids, MI issued this beach hazards statement at Sep 25, 2022, 5:03 AM EDT for 6 counties in Michigan. It took effect at Sep 25, 2022, 8:00 AM EDT. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Sep 25, 2022, 5:03 AM EDT (09:03 UTC)
In effect from
Sep 25, 2022, 8:00 AM EDT
Expired
Sep 28, 2022, 5:00 PM EDT
In force
3 days
Issued by
NWS Grand Rapids, MI

Counties Allegan County, MI, Mason County, MI, Muskegon County, MI, Oceana County, MI, Ottawa County, MI, Van Buren County, MI

The radar

The Grand Rapids radar (KGRR), 60 km from the middle of the area, began a volume at 09:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.1 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2022-09-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2022-09-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
611 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

078 
WHUS43 KGRR 250903
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
503 AM EDT Sun Sep 25 2022

MIZ037-043-050-056-064-071-251715-
/O.NEW.KGRR.BH.S.0031.220925T1200Z-220928T1500Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
503 AM EDT Sun Sep 25 2022

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH WEDNESDAY MORNING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren 
  counties.

* WHEN...Through Wednesday morning.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
15 follow-up statements
307 
WHUS43 KGRR 251454
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
1054 AM EDT Sun Sep 25 2022

MIZ037-043-050-056-064-071-252300-
/O.CON.KGRR.BH.S.0031.000000T0000Z-220928T1500Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
1054 AM EDT Sun Sep 25 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY
MORNING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren 
  counties.

* WHEN...Through Wednesday morning.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
770 
WHUS43 KGRR 251925
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
325 PM EDT Sun Sep 25 2022

MIZ037-043-050-056-064-071-260330-
/O.CON.KGRR.BH.S.0031.000000T0000Z-220928T1500Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
325 PM EDT Sun Sep 25 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY
MORNING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren 
  counties.

* WHEN...Through Wednesday morning.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
098 
WHUS43 KGRR 260032
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
832 PM EDT Sun Sep 25 2022

MIZ037-043-050-056-064-071-260845-
/O.CON.KGRR.BH.S.0031.000000T0000Z-220928T1500Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
832 PM EDT Sun Sep 25 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY
MORNING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren 
  counties.

* WHEN...Through Wednesday morning.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
928 
WHUS43 KGRR 260801
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
401 AM EDT Mon Sep 26 2022

MIZ037-043-050-056-064-071-261615-
/O.CON.KGRR.BH.S.0031.000000T0000Z-220928T1500Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
401 AM EDT Mon Sep 26 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY
MORNING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren 
  counties.

* WHEN...Through Wednesday morning.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
178 
WHUS43 KGRR 261456
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
1056 AM EDT Mon Sep 26 2022

MIZ037-043-050-056-064-071-262300-
/O.CON.KGRR.BH.S.0031.000000T0000Z-220928T1500Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
1056 AM EDT Mon Sep 26 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY
MORNING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren 
  counties.

* WHEN...Through Wednesday morning.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
785 
WHUS43 KGRR 261949
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
349 PM EDT Mon Sep 26 2022

MIZ037-043-050-056-064-071-270400-
/O.CON.KGRR.BH.S.0031.000000T0000Z-220928T1500Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
349 PM EDT Mon Sep 26 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY
MORNING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren 
  counties.

* WHEN...Through Wednesday morning.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
716 
WHUS43 KGRR 270148
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
948 PM EDT Mon Sep 26 2022

MIZ037-043-050-056-064-071-271200-
/O.CON.KGRR.BH.S.0031.000000T0000Z-220928T1500Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
948 PM EDT Mon Sep 26 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY
MORNING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren 
  counties.

* WHEN...Through Wednesday morning.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
587 
WHUS43 KGRR 270729
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
329 AM EDT Tue Sep 27 2022

MIZ037-043-050-056-064-071-271530-
/O.CON.KGRR.BH.S.0031.000000T0000Z-220928T1500Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
329 AM EDT Tue Sep 27 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY
MORNING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren 
  counties.

* WHEN...Through Wednesday morning.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
264 
WHUS43 KGRR 271508
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
1108 AM EDT Tue Sep 27 2022

MIZ037-043-050-056-064-071-272315-
/O.CON.KGRR.BH.S.0031.000000T0000Z-220928T1500Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
1108 AM EDT Tue Sep 27 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY
MORNING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren 
  counties.

* WHEN...Through Wednesday morning.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
474 
WHUS43 KGRR 271920
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
320 PM EDT Tue Sep 27 2022

MIZ037-043-050-056-064-071-280330-
/O.CON.KGRR.BH.S.0031.000000T0000Z-220928T1500Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
320 PM EDT Tue Sep 27 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY
MORNING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren 
  counties.

* WHEN...Through Wednesday morning.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
079 
WHUS43 KGRR 280133
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
933 PM EDT Tue Sep 27 2022

MIZ037-043-050-056-064-071-280945-
/O.CON.KGRR.BH.S.0031.000000T0000Z-220928T1500Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
933 PM EDT Tue Sep 27 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY
MORNING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren 
  counties.

* WHEN...Through Wednesday morning.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
039 
WHUS43 KGRR 280729
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
329 AM EDT Wed Sep 28 2022

MIZ037-043-050-056-064-071-281500-
/O.CON.KGRR.BH.S.0031.000000T0000Z-220928T1500Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
329 AM EDT Wed Sep 28 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren 
  counties.

* WHEN...Until 11 AM EDT this morning.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
415 
WHUS43 KGRR 281432
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
1032 AM EDT Wed Sep 28 2022

MIZ037-043-050-056-281545-
/O.CAN.KGRR.BH.S.0031.000000T0000Z-220928T1500Z/
Mason-Oceana-Muskegon-Ottawa-
1032 AM EDT Wed Sep 28 2022

...BEACH HAZARDS STATEMENT IS CANCELLED...

Winds and waves have decreased and the Beach Hazards Statement is
cnacelled.

$$

MIZ064-071-282100-
/O.EXT.KGRR.BH.S.0031.000000T0000Z-220928T2100Z/
Allegan-Van Buren-
1032 AM EDT Wed Sep 28 2022

...BEACH HAZARDS STATEMENT NOW IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren 
  counties.

* WHEN...Until 5 PM EDT this afternoon.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
816 
WHUS43 KGRR 281845
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
245 PM EDT Wed Sep 28 2022

MIZ064-071-282100-
/O.CON.KGRR.BH.S.0031.000000T0000Z-220928T2100Z/
Allegan-Van Buren-
245 PM EDT Wed Sep 28 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren 
  counties.

* WHEN...Until 5 PM EDT this afternoon.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
025 
WHUS43 KGRR 282041
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
441 PM EDT Wed Sep 28 2022

MIZ064-071-282145-
/O.EXP.KGRR.BH.S.0031.000000T0000Z-220928T2100Z/
Allegan-Van Buren-
441 PM EDT Wed Sep 28 2022

...BEACH HAZARDS STATEMENT WILL EXPIRE AT 5 PM EDT THIS
AFTERNOON...

The waves will continue to fall below hazardous levels through the
evening.

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this beach hazards statement went out at Sep 25, 4:02 AM EDT, 1 hour 1 minute earlier.

Area forecast discussion, Sep 25, 4:02 AM EDT, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Grand Rapids MI
402 AM EDT Sun Sep 25 2022

LATEST UPDATE...
Discussion/Marine

.DISCUSSION...(Today through next Saturday)
Issued at 400 AM EDT Sun Sep 25 2022

--Rainshowers with chance of Thunder Today--

A large upper level low moving through the northern Great Lakes
will continue to dominate the weather pattern for Lower Michigan
through the first half of the week.

 A short wave trough that will filter through the upper level
pattern will bring enough instability to strengthen the rain
showers that will move through Michigan this morning. Showers
will overspread with the strongest showers south of the I -96
corridor today. The strong gradient on the backside of the low
will only aid in the advection of moisture and forcing. As the
trough moves trough this afternoon, it will bring decent 0-1 km
SRH along with enough CAPE that could spark afternoon
thunderstorms. While severe is not expected there could be some
gusty winds based on the strong mid level flow.

--Gusty winds in storms with strong cold air advection tonight--

The before mentioned cold air advection will increase over the
region late this afternoon evening into Monday morning. Latest
HREF has CAPES of 500 to 1000 J/KG over southern Lake Michigan
along with 850mb winds of 40kts. The conditions over the lake will
be conducive for waterspouts. Due to the strong mid level lapse
rates, the low level jet and the incoming instability, scattered
thunderstorms will be possible tonight.

--Cold air advection will dominate the first half of the week--

Storms could linger into Monday morning as the upper level low
dips southward by 12Z Monday. A positively tilted mid to upper
level trough will only aid in any overnight convection. The
advection of cold air could also allow for hail. The quasi
stationary low will meander eastward allowing for steady northerly
flow across Lake Michigan that will cause lake enhanced
rainshowers Monday into Tuesday. These showers will be strongest
along and west of the US 131 corridor. Expect these to weaken
Tuesday as the upper level low opens up, weakens and shifts to the
northeast.

Late Tuesday night into Wednesday a building ridge over the
intermountain west will create a strong gradient along the
boundary of the exiting low. The gradient that is created will be
strongest over Lake Michigan and should create strong enough lift
through the DGZ that could result in showers and storms. Currently
the showers and storms through that timeframe should be contained
over the lake but could move onshore.

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1258 AM EDT Sun Sep 25 2022

As the cold front approaches MVFR cigs and vsbys continue to
infiltrate lower Michigan this morning. Expect MVFR to IFR cigs at
all TAF sites this morning. The clouds will continue to lower
overnight, especially towards morning, with most if not all TAF
sites having MVFR cigs by 10Z. Periods of IFR is expected with
rainshowers through the day. Winds will mix out between 16Z to 18Z
with gusty winds upwards of 20kts out of the northwest possible.
 Any convection will be primarily showers but cannot rule out
isolated thunderstorms.
 MVFR cigs could continue Sunday night into Monday, though there
will be some improvement. Though any region that received
rainfall and has lifting cigs could see a drop of vsbys from
patchy fog Sunday night.

&&

.MARINE...
Issued at 400 AM EDT Sun Sep 25 2022

Winds and waves will continue to ramp today behind the cold
front. Have issued an SCA, which conditions should persist into
Wednesday. There could be a period of northwest gales tonight into
Monday but it is questionable if they will last long enough to
warrant a Gale Watch or Warning.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...None.
LM...None.
&&

DISCUSSION...Ceru
AVIATION...Ceru
MARINE...Ceru
Hazardous weather outlook, Sep 24, 5:22 AM EDT, 23 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Grand Rapids MI
522 AM EDT Sat Sep 24 2022

MIZ037>040-043>046-050>052-056>059-064>067-071>074-250930-
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
522 AM EDT Sat Sep 24 2022

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ844>849-250930-
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
522 AM EDT Sat Sep 24 2022

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Today and Tonight

Wind and waves hazardous to boaters will be possible this
morning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Gales will be possible Sunday night into Monday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 4:29 AM EDTSmall Craft AdvisoryGRR16 hr
Sep 25, 10:54 AM EDTGale WarningGRR33 hr
Sep 25, 7:14 PM EDTSpecial Marine WarningGRR91 min
Sep 25, 7:45 PM EDTSpecial Marine WarningGRR2 hr

Nearby

Beach Hazards Statements in Michigan, 2022Every beach hazards statement in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.